# SDR HEEA954924

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121612
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION HAD SEGMENTS MISSING AND INTERMITTENT. FOUND CORROSION UNDER HEADER J203.  REPLACED HEADER J203 AND CLEANED CORROSION.  REPAIRED PROBLEM.  CHECKED 28V BACKLIGHTING.  BENCH CHECK GOOD.
